# SDR DALA2017080706083

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 643
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 643, STRINGER 19L HAS A DENT.  EVALUTED AND FOUND TO BE  OUT OF LIMITS IAW SRM  53-00-01, FIG 101.  REPAIRED IAW PRI ER/A 559856-14 REV 0 & ER/A  559856 REV ORIGINAL
